# SDR SIMA20190808010

- Difficulty date: August 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,760 hours, 32,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020333053
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SCRATCHED/GOUGED BETWEEN F77/80 AND STR 9L/10L. C/A-REPAIRED FUSELAGE SKIN BETWEEN FR 77/80 AND STR 9L/10L IAW ERS-EM-53MR-3869.
